Year 2017, Volume 4 , Issue 3, Pages 271 - 280 2017-09-15

Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory

Paul LEOPARDİ [1]


The real monomial representations of Clifford algebras give rise to two sequences of bent functions. For each of these sequences, the corresponding Cayley graphs are strongly regular graphs, and the corresponding sequences of strongly regular graph parameters coincide. Even so, the corresponding graphs in the two sequences are not isomorphic, except in the first 3 cases. The proof of this non-isomorphism is a simple consequence of a theorem of Radon.
Bent functions, Strongly regular graphs, Clifford algebras, Hurwitz-Radon
  • [1] A. Bernasconi, B. Codenotti, Spectral analysis of Boolean functions as a graph eigenvalue problem, IEEE Trans. Comput. 48(3) (1999) 345–351.
  • [2] A. Canteaut, C. Carlet, P. Charpin, C. Fontaine, On cryptographic properties of the cosets of $R(1,m)$, IEEE Trans. Inform. Theory 47(4) (2001) 1494–1513.
  • [3] A. Canteaut, P. Charpin, Decomposing bent functions, IEEE Trans. Inform. Theory 49(8) (2003) 2004–2019.
  • [4] R. Craigen, Signed groups, sequences, and the asymptotic existence of Hadamard matrices, J. Combin. Theory Ser. A 71(2) (1995) 241–254.
  • [5] J. F. Dillon, Elementary Hadamard Difference Sets, PhD thesis, University of Maryland College Park, Ann Arbor, USA, 1974.
  • [6] A. V. Geramita, N. J. Pullman, A theorem of Hurwitz and Radon and orthogonal projective modules, Proc. Amer. Math. Soc. 42(1) (1974) 51–56.
  • [7] A. Hurwitz, Über die Komposition der quadratischen Formen, Math. Ann. 88(1–2) (1922) 1–25.
  • [8] P. Leopardi, Classifying bent functions by their Cayley graphs, arXiv:1705.04507 [math.CO].
  • [9] P. Leopardi, A generalized FFT for Clifford algebras, Bull. Belg. Math. Soc. Simon Stevin 11(5) (2005) 663–688.
  • [10] P. Leopardi, Constructions for Hadamard matrices using Clifford algebras, and their relation to amicability / anti–amicability graphs, Australas. J. Combin. 58(2) (2014) 214–248.
  • [11] P. Leopardi, Twin Bent Functions and Clifford Algebras. In: Colbourn C. (eds) Algebraic Design Theory and HadamardMatrices. Springer Proceedings in Mathematics & Statistics, vol 133. Springer, Cham.
  • [12] P. Leopardi, Boolean–Cayley–graphs, (2016). http://tinyurl.com/Boolean-Cayley-graphs Sage- MathCloud public folder. Last accessed 16 April 2017.
  • [13] J. Radon, Lineare Scharen orthogonaler Matrizen, Abh. Math. Sem. Univ. Hamburg 1(1) (1922) 1–14.
  • [14] SageMath, Inc., SageMathCloud Online Computational Mathematics, (2016).
  • [15] N. Tokareva, On the number of bent functions from iterative constructions: lower bounds and hypotheses, Adv. Math. Commun. 5(4) (2011) 609–621.
  • [16] J. Williamson, Hadamard’s determinant theorem and the sum of four squares, Duke Math. J. 11(1) (1944) 65–81.
  • [17] P. Y. Yiu, Strongly regular graphs and Hurwitz–Radon numbers, Graphs and Combin. 6(1) (1990) 61–69.
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0003-2891-5969
Author: Paul LEOPARDİ

Dates

Publication Date : September 15, 2017

Bibtex @research article { jacodesmath327377, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2017}, volume = {4}, pages = {271 - 280}, doi = {10.13069/jacodesmath.327377}, title = {Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory}, key = {cite}, author = {Leopardi̇, Paul} }
APA Leopardi̇, P . (2017). Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory . Journal of Algebra Combinatorics Discrete Structures and Applications , 4 (3) , 271-280 . DOI: 10.13069/jacodesmath.327377
MLA Leopardi̇, P . "Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory" . Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 271-280 <https://dergipark.org.tr/en/pub/jacodesmath/issue/30328/327377>
Chicago Leopardi̇, P . "Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory". Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 271-280
RIS TY - JOUR T1 - Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory AU - Paul Leopardi̇ Y1 - 2017 PY - 2017 N1 - doi: 10.13069/jacodesmath.327377 DO - 10.13069/jacodesmath.327377 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 271 EP - 280 VL - 4 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.327377 UR - https://doi.org/10.13069/jacodesmath.327377 Y2 - 2017 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory %A Paul Leopardi̇ %T Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory %D 2017 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 4 %N 3 %R doi: 10.13069/jacodesmath.327377 %U 10.13069/jacodesmath.327377
ISNAD Leopardi̇, Paul . "Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory". Journal of Algebra Combinatorics Discrete Structures and Applications 4 / 3 (September 2017): 271-280 . https://doi.org/10.13069/jacodesmath.327377
AMA Leopardi̇ P . Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(3): 271-280.
Vancouver Leopardi̇ P . Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(3): 271-280.